# SDR JJBA20251120106

- Difficulty date: October 21, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 14532635404
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III, RT CROSSBEAM AT FRAME 35 CORRODED. CFIII, RH CROSSBEAM AT FRAME 35 BLENDED AND FOUND OUT OF LIMIT. CENTER FUSELAGE III, RH CROSSBEAM AT FRAME 35 REMOVED AND REPLACED
